# SDR RAIA201509150001

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 39,324 hours, 35,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY FLASHLIGHT WILL NOT CHARGE.  MAINTENANCE RESTOWED AFT FLASHLIGHT, ENSURED PROPER CHARGE, OPS CHECK GOOD.
